# SDR SIMA200826803

- Difficulty date: September 22, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250005000
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3942 CREW REPORTED AT 22,000 FT .77 MACH GEAR UNSAFE MSG ON EICAS.  GEAR DOOR OPEN.  CREW DECLARED EMERGENCY INTO ORD AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  C/A REPLACED NLG DOOR SOLENOID VALVE. IAW EMB 145 AMM 32-33-02.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
